# SDR 2002UALA01465

- Difficulty date: September 17, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Aircraft time: 28,755 hours, 18,160 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, BODY STATION 947, RBL 48, UPPER SURFACE HAS EXCESSIVE MATERIAL REMOVED DURING REWORK.  MAJOR REPAIR ACCOMPLISHED.  FLOORBEAM FLANGE DOUBLER INSTALLED.
